Next Article in Journal
Trends in Fixed Point Theory and Fractional Calculus
Previous Article in Journal
A Study on Rough Ideal Statistical Convergence in Neutrosophic Normed Spaces
 
 

Order Article Reprints

Journal: Axioms, 2025
Volume: 14
Number: 661

Article: Hermite–Hadamard-Mercer Type Inequalities for Interval-Valued Coordinated Convex Functions
Authors: by Muhammad Toseef, Iram Javed, Muhammad Aamir Ali and Loredana Ciurdariu
Link: https://www.mdpi.com/2075-1680/14/9/661

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Order Cost and Details

Shipping Address

Billing Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop